CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
On the Decay and Stability of Global Solutions to the 3D Inhomogeneous Navier-Stokes Equations 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2011, 卷号: 64, 期号: 6, 页码: 832-881
Authors:  Abidi, Hammadi;  Gui, Guilong;  Zhang, Ping
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
BUBBLING LOCATION FOR SEQUENCES OF APPROXIMATE f-HARMONIC MAPS FROM SURFACES 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2010, 卷号: 21, 期号: 4, 页码: 475-495
Authors:  Li, Yuxiang;  Wang, Youde
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
f-Harmonic map  blow-up  bubble  alpha-harmonic map  
Stability of boundary layer and rarefaction wave to an outflow problem for compressible Navier-Stokes equations under large perturbation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 10, 页码: 4077-4096
Authors:  Huang, Feimin;  Qin, Xiaohong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  Stability  Boundary layer  Rarefaction wave  Urge perturbation  
ON THE SELF-SIMILAR SOLUTIONS OF THE MAGNETO-HYDRO-DYNAMIC EQUATIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 3, 页码: 583-598
Authors:  He Cheng;  Xin Zhouping
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
magneto-hydro-dynamics equations  backward self-similar solutions  forward self-similar solutions  
Remark on the regularity for weak solutions to the magnetohydrodynamic equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2008, 卷号: 31, 期号: 14, 页码: 1667-1684
Authors:  He, Cheng;  Wang, Yun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
magnetohydrodynamics equations  regularity criteria  
REMARK ON THE SPATIAL REGULARITY FOR THE NAVIER-STOKES EQUATIONS 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2008, 页码: 8
Authors:  He, Cheng
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Partial regularity  Navier-Stokes equations  Leray-Hopf weak solution